Complex immersions and Quillen metrics

Jean-Michel Bismut; Gilles Lebeau

Publications Mathématiques de l'IHÉS (1991)

  • Volume: 74, page 1-298
  • ISSN: 0073-8301

How to cite

top

Bismut, Jean-Michel, and Lebeau, Gilles. "Complex immersions and Quillen metrics." Publications Mathématiques de l'IHÉS 74 (1991): 1-298. <http://eudml.org/doc/104077>.

@article{Bismut1991,
author = {Bismut, Jean-Michel, Lebeau, Gilles},
journal = {Publications Mathématiques de l'IHÉS},
keywords = {arithmetic Riemann-Roch; Quillen metrics; analytic torsion},
language = {eng},
pages = {1-298},
publisher = {Institut des Hautes Études Scientifiques},
title = {Complex immersions and Quillen metrics},
url = {http://eudml.org/doc/104077},
volume = {74},
year = {1991},
}

TY - JOUR
AU - Bismut, Jean-Michel
AU - Lebeau, Gilles
TI - Complex immersions and Quillen metrics
JO - Publications Mathématiques de l'IHÉS
PY - 1991
PB - Institut des Hautes Études Scientifiques
VL - 74
SP - 1
EP - 298
LA - eng
KW - arithmetic Riemann-Roch; Quillen metrics; analytic torsion
UR - http://eudml.org/doc/104077
ER -

References

top
  1. [AlGBMNV] ALVAREZ-GAUMÉ L., BOST J. B., MOORE G., NELSON P., VAFA C., Bosonization on higher genus Riemann surfaces, Comm. Math. Phys., 112 (1987), 503-552. Zbl0647.14019MR88j:81061
  2. [Ar] ARAKELOV S., Intersection theory of divisors on an arithmetic surface, Izv. Akad. Nauk SSSR., Ser. Mat., 38 (1974), n° 6. AMS Translation, 8 (1974), n° 6, 1167-1180. Zbl0355.14002MR57 #12505
  3. [ABo] ATIYAH M. F., BOTT R, A Lefschetz fixed point formula for elliptic complexes, I, Ann. Math., 86 (1967), 374-407 ; II, Ann. of Math., 88 (1968), 451-491. Zbl0161.43201MR35 #3701
  4. [ABoP] ATIYAH M. F., BOTT R., PATODI V. K., On the heat equation and the Index Theorem, Invent. Math., 19 (1973), 279-330. Zbl0257.58008MR58 #31287
  5. [AS] ATIYAH M. F., SINGER I. M., The index of elliptic operators, III, Ann. of Math., 87 (1968), 546-604. Zbl0164.24301MR38 #5245
  6. [BaFM] BAUM P., FULTON W., MACPHERSON R., Riemann-Roch for singular varieties, Publ. Math. IHES, 45 (1975), 101-146. Zbl0332.14003MR54 #317
  7. [BeV] BERLINE N., VERGNE M., A proof of Bismut local index theorem for a family of Dirac operators, Topology, 26 (1987), 435-463. Zbl0636.58030MR88m:58179
  8. [B1] BISMUT J. M., The index Theorem for families of Dirac operators : two heat equation proofs, Invent. Math., 83 (1986), 91-151. Zbl0592.58047MR87g:58117
  9. [B2] BISMUT J. M., Superconnection currents and complex immersions, Invent. Math., 99 (1990), 59-113. Zbl0696.58006MR91b:58240
  10. [B3] BISMUT J. M., Koszul complexes, harmonic oscillators and the Todd class, J.A.M.S., 3 (1990), 159-256. Zbl0702.58071MR91b:58245
  11. [B4] BISMUT J. M., Large deviations and the Malliavin calculus, Prog. Math. n° 45, Basel-Boston-Stuttgart, Birkhäuser, 1984. Zbl0537.35003MR86f:58150
  12. [B5] BISMUT J. M., The Atiyah-Singer Index Theorems : a probabilistic approach, I, J. Funct. Anal., 57 (1984), 56-99. Zbl0538.58033MR86g:58128a
  13. [B6] BISMUT J. M., Demailly's asymptotic Morse inequalities : a heat equation proof, J. Funct. Anal., 72 (1987), 263-278. Zbl0649.58030MR88j:58131
  14. [B7] BISMUT J. M., The Witten complex and the degenerate Morse inequalities, J. of Diff. Geom., 23 (1986), 207-240. Zbl0608.58038MR87m:58169
  15. [BGS1] BISMUT J. M., GILLET H., SOULÉ C., Analytic torsion and holomorphic determinant bundles, I, Comm. Math. Phys., 115 (1988), 49-78. Zbl0651.32017MR89g:58192a
  16. [BGS2] BISMUT J. M., GILLET H., SOULÉ C., Analytic torsion and holomorphic determinant bundles, II, Comm. Math. Phys., 115 (1988), 79-126. Zbl0651.32017MR89g:58192b
  17. [BGS3] BISMUT J. M., GILLET H., SOULÉ C., Analytic torsion and holomorphic determinant bundles, III, Comm. Math. Phys., 115 (1988), 301-351. Zbl0651.32017MR89g:58192c
  18. [BGS4] BISMUT J. M., GILLET H., SOULÉ C., Bott-Chern currents and complex immersions. Duke Math. Journal, 60 (1990), 255-284. Zbl0697.58005MR91d:58239
  19. [BGS5] BISMUT J. M., GILLET H., SOULÉ C., Complex immersions and Arakelov geometry, The Grothendieck Festschrift, P. Cartier and al. ed., pp. 249-331. Prog. Math. n° 86, Boston-Basel-Berlin, Birkhaüser, 1990. Zbl0744.14015MR92a:14019
  20. [BL] BISMUT J. M., LEBEAU G., Immersions complexes et métriques de Quillen. C.R. Acad. Sci. Paris, 309, Série I (1989), 487-491. Zbl0681.53034MR91k:58138
  21. [BoC] BOTT R., CHERN S. S., Hermitian vector bundles and the equidistribution of the zeros of their holomorphic sections, Acta Math., 114 (1968), 71-112. Zbl0148.31906MR32 #3070
  22. [CP] CHAZARAIN J., PIRIOU A., Introduction à la théorie des équations aux dérivées partielles linéaires, Paris, Gauthier-Villars, 1981. Zbl0446.35001MR82i:35001
  23. [Ch] CHEEGER J., Analytic torsion and the heat equation, Ann. of Math., 109 (1979), 259-322. Zbl0412.58026MR80j:58065a
  24. [De] DELIGNE P., Le déterminant de la cohomologie, Contemporary mathematics, 67 (1987), 93-177. Zbl0629.14008MR89b:32038
  25. [Do] DONALDSON S., Anti-self dual Yang-Mills connections over complex algebraic surfaces and stable vector bundles, Proc. London Math. Soc., 50 (1985), 1-26. Zbl0529.53018MR86h:58038
  26. [Dy] DYNKIN E. B., Diffusion of tensors, Soviet Math Doklady, 9 (1968), 532-535. Zbl0188.27002MR38 #2840
  27. [E] EILENBERG S., Homological dimension and local syzygies, Ann. of Math., 64 (1956), 328-336. Zbl0073.26003MR18,558c
  28. [F] FALTINGS G., Calculus on arithmetic surfaces, Ann. of Math., 119 (1984), 387-424. Zbl0559.14005MR86e:14009
  29. [Ge] GETZLER E, A short proof of the Atiyah-Singer Index Theorem, Topology, 25 (1986), 111-117. Zbl0607.58040MR87h:58207
  30. [GS1] GILLET H., SOULÉ C., Arithmetic Intersection Theory, Publ. Math. IHES, 72 (1990), 93-174. Zbl0741.14012MR92d:14016
  31. [GS2] GILLET H., SOULÉ C., Characteristic classes for algebraic vector bundles with Hermitian metric, Ann. of Math., I, 131 (1990), 163-203, II, 131 (1990), 205-238. Zbl0715.14018MR91m:14032a
  32. [GS3] GILLET H., SOULÉ C., Analytic torsion and the arithmetic Todd genus. Topology, 30 (1991), 21-54. Zbl0787.14005MR92d:14015
  33. [GS4] GILLET H., SOULÉ C., Un théorème de Rieman-Roch-Grothendieck arithmétique. C.R. Acad. Sci. Paris, 309, Série I (1989), 929-932. Zbl0732.14002MR91m:14031
  34. [GlJ] GLIMM J., JAFFE A., Quantum physics, Berlin, Heidelberg, New York, Springer, 1987. Zbl0461.46051MR89k:81001
  35. [GrH] GRIFFITHS P., HARRIS J., Principles of algebraic geometry, New York, Wiley, 1978. Zbl0408.14001MR80b:14001
  36. [HeSj1] HELFFER B., SJÖSTRAND J., Puits multiples en limite semi-classique. IV, Étude du complexe de Witten, Comm. in P.D.E., 10 (1985), 245-340. Zbl0597.35024
  37. [HeSj2] HELFFER B., SJÖSTRAND J., Puits multiples en limite semi-classique. VI, Cas des puits sous-variétés, Ann. Inst. H. Poincaré, 46 (1987), 353-372. Zbl0648.35027
  38. [HeSj3] HELFFER B., SJÖSTRAND J., A proof of the Bott inequalities, in Algebraic Analysis, Vol. I, M. Kashiwara, T. Kawai ed., New York, Academic Press, 1988, 171-183. Zbl0693.58019MR90g:58018
  39. [H] HIRZEBRUCH F., Arithmetic genera and the theorem of Riemann-Roch for algebraic varieties. Proc. Natl. Acad. Sci., USA, 40 (1954), 110-114. Zbl0055.38803MR17,535a
  40. [Hi] HITCHIN N. J., Harmonic spinors. Adv. in Math., 14 (1974), 1-55. Zbl0284.58016MR50 #11332
  41. [I] ITÔ K., Stochastic parallel displacement, in Probabilistic methods in differential equations, Lecture Notes in Mathematics n° 45, Berlin, Heidelberg, New York, Springer, 1975, 1-7. Zbl0308.60027MR52 #15704
  42. [KnM] KNUDSEN F. F., MUMFORD D., The projectivity of the moduli space of stable curves, I, Preliminaries on "det" and "div", Math. Scand., 39 (1976), 19-55. Zbl0343.14008MR55 #10465
  43. [K] KOBAYASHI S., Differential geometry of complex vector bundles, Iwanami Shoten and Princeton University Press, 1987. Zbl0708.53002MR89e:53100
  44. [KN] KOBAYASHI S., NOMIZU K., Foundations of differential geometry, II, New York, Interscience, 1969. Zbl0175.48504MR38 #6501
  45. [La] LANG S., Introduction to Arakelov theory, Berlin, Heidelberg, New York, Springer, 1988. Zbl0667.14001MR89m:11059
  46. [Li] LICHNEROWICZ A., Spineurs harmoniques, C.R. Acad. Sci. Paris, Série A, 257 (1963), 7-9. Zbl0136.18401MR27 #6218
  47. [MKS] MCKEAN H., SINGER I. M., Curvature and the eigenvalues of the Laplacian, J. of Diff. Geom., 1 (1967), 43-69. Zbl0198.44301MR36 #828
  48. [Mü] MÜLLER W., Analytic torsion and R. torsion of Riemannian manifolds, Adv. in Math., 28 (1978), 233-305. Zbl0395.57011MR80j:58065b
  49. [Q1] QUILLEN D., Superconnections and the Chern character, Topology, 24 (1985), 89-95. Zbl0569.58030MR86m:58010
  50. [Q2] QUILLEN D., Determinants of Cauchy-Riemann operators over a Riemann surface, Funct. Anal. Appl., 14 (1985), 31-34. Zbl0603.32016MR86g:32035
  51. [RS1] RAY D. B., SINGER I. M., R.torsion and the Laplacian on Riemannian manifolds, Adv. in Math., 7 (1971), 145-210. Zbl0239.58014MR45 #4447
  52. [RS2] RAY D. B., SINGER I. M., Analytic torsion for complex manifolds, Ann. of Math., 98 (1973), 154-177. Zbl0267.32014MR52 #4344
  53. [ReSi] REED M., SIMON B., Methods of modern mathematical physics, Vol. I, Functional Analysis, New York, Academic Press, 1972. Vol. II, Fourier analysis, self-adjointness, New York, Academic Press, 1975. Zbl0242.46001
  54. [Se] SEELEY R. T., Complex powers of an elliptic operator. Proc. Symp. Pure and Appl. Math. AMS, 10 (1967), 288-307. Zbl0159.15504MR38 #6220
  55. [Ser] SERRE J. P., Algèbre locale. Multiplicités. Lecture Notes in Math. n° 11, Berlin, Heidelberg, New York, Springer, 1965. Zbl0142.28603MR34 #1352
  56. [Ta] TANGERMAN F. M., To appear. 
  57. [T] TAYLOR M., Pseudodifferential operators, Princeton, Princeton Univ. Press, 1981. Zbl0453.47026MR82i:35172
  58. [W] WITTEN E., Supersymmetry and Morse theory, J. Differential Geom., 17 (1982), 661-692. Zbl0499.53056MR84b:58111

Citations in EuDML Documents

top
  1. Ursula Ludwig, The geometric complex for algebraic curves with cone-like singularities and admissible Morse functions
  2. Jean-Michel Bismut, Le Laplacien hypoelliptique
  3. Jean-Michel Bismut, Equivariant short exact sequences of vector bundles and their analytic torsion forms
  4. Ursula Ludwig, A proof of the stratified Morse inequalities for singular complex algebraic curves using the Witten deformation
  5. Xiaonan Ma, Flat vector bundles and analytic torsion forms
  6. Christophe Soulé, Genres de Todd et valeurs aux entiers des dérivées de fonctions L
  7. Ma Xiaonan, Formes de torsion analytique et familles des submersions I
  8. Werner Müller, Relative determinants of elliptic operators and scattering theory
  9. José Ignacio Burgos Gil, Gerard Freixas i Montplet, Răzvan Liţcanu, The arithmetic Grothendieck-Riemann-Roch theorem for general projective morphisms
  10. Xiaonan Ma, Submersions and equivariant Quillen metrics

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.